ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Aiyappan, S and Nandakumaran, A K and Prakash, Ravi (2018) Generalization of unfolding operator for highly oscillating smooth boundary domains and homogenization. In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 57 (3).

Aiyappan, S and Nandakumaran, A K (2017) Optimal control problem in a domain with branched structure and homogenization. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 40 (8). pp. 3173-3189.

This list was generated on Fri Oct 18 13:59:46 2019 IST.